# SDR FDEA201711143291

- Difficulty date: November 14, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1721, LONGERON 13R, FUSELAGE FRAME CRACKED.   REPLACED THE FRAME SECTION IAW SRM 53-30-00,  VL 1, PAGES 15-16,  FIG 5,  SHEETS 1-2, AND DWG AFA0019.
